MAUDE Adverse Event Report: Covidien EEA; STAPLER, SURGICAL

Covidien EEA; STAPLER, SURGICAL
Model Number TRIEEA28MT
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
EEA
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50160748
Report Number2647580-2026-02291
Device Sequence Number9103521
Product Code GAG
UDI-Device Identifier10884521593022
UDI-Public(01)10884521593022(17)310131(10)P6B1029(20)03
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIEEA28MT
Device Catalogue NumberTRIEEA28MT
Device Lot NumberP6B1029
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown